Sur les conjectures de Mordell et Lang (d'après Vojta, Faltings et Bombieri)
Journées arithmétiques de Genève - 9-13 septembre 1991, Astérisque, no. 209 (1992), p. 39-56
@incollection{AST_1992__209__39_0,
     author = {Hindry, Marc},
     title = {Sur les conjectures de Mordell et Lang (d'apr\`es Vojta, Faltings et Bombieri)},
     booktitle = {Journ\'ees arithm\'etiques de Gen\`eve - 9-13 septembre 1991},
     editor = {Coray D. F. and P\'etermann Y.-F. S},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {209},
     year = {1992},
     pages = {39-56},
     zbl = {0792.14009},
     mrnumber = {1211002},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1992__209__39_0}
}
Hindry, Marc. Sur les conjectures de Mordell et Lang (d'après Vojta, Faltings et Bombieri), in Journées arithmétiques de Genève - 9-13 septembre 1991, Astérisque, no. 209 (1992), pp. 39-56. http://www.numdam.org/item/AST_1992__209__39_0/

[A-C-G-H] E. Arbarello, M. Cornalba, P. Griffiths and J. Harris. Geometry of curves, vol. I. Springer 1985. | MR 770932 | Zbl 0559.14017

[A-H] D. Abramovich and J. Harris. Abelian varieties and curves in W d C . Preprint. | Numdam | Zbl 0748.14010

[Bg] F. Bogomolov. Points of finite order on an abelian variety. Izv. Akad. Nauk SSSR Ser. Mat. 44 (1980) | MR 587337 | Zbl 0453.14018

F. Bogomolov. Points of finite order on an abelian variety. AMS translation Math. USSR Izv. 17 (1981), 55-72. | Article | Zbl 0466.14015

[B] E. Bombieri. The Mordell conjecture revisited. Ann. Scuola Norm. Sup. Pisa Ser. IV 17 (1990), 615-640 | Numdam | MR 1093712 | Zbl 0722.14010

E. Bombieri. The Mordell conjecture revisited. Ann. Scuola Norm. Sup. Pisa; errata ibid. 18 (1991), 473. | Numdam | MR 1145319 | Zbl 0763.14007

[Co-Si] G. Cornell and J. Silverman. Arithmetic geometry. Springer 1986. | Article | MR 861969 | Zbl 0596.00007

[E-V] H. Esnault and E. Viehweg. Dyson's lemma for polynomials in several variables. Inv. Math. 78 (1984), 445-490. | Article | MR 768988 | Zbl 0545.10021

[F1] G. Faltings. Endlichkeitssätze für abelsche Varietäten über Zahlkörpern. Inv. Math. 73 (1983), 349-366. | Article | MR 718935 | Zbl 0588.14026

[F2] G. Faltings. Diophantine approximation on abelian varieties. Annals of Math. 133 (1991), 549-576. | Article | MR 1109353 | Zbl 0734.14007

[F3] G. Faltings. The general case of Lang's conjecture. Preprint. | Article | MR 1307396 | Zbl 0823.14009

[F4] G. Faltings. Preprint.

[Fr] G. Frey. A remark on isogenies of elliptic curves over quadratic fields. Compositio Math. 58 (1986), 133-134. | Numdam | MR 834050 | Zbl 0596.14021

[G-S1] H. Gillet and G. Soulé. Un théorème de Riemann-Roch-Grothendieck arithmétique. C.R. Acad. Sci. Paris Sér. I Math. 309 (1989), 929-932. | MR 1055224 | Zbl 0732.14002

[G-S2] H. Gillet and G. Soulé. Amplitude arithmétique. C.R. Acad. Sci. Paris Sér. I Math. 307 (1988), 887-890. | MR 974432 | Zbl 0676.14007

[G-S3] H. Gillet and G. Soulé. Arithmetic intersection theory. Publ. Math. IHES 72 (1990), 93-174. | Article | Numdam | MR 1087394 | Zbl 0741.14012

[Ha1] R. Hartshorne. Algebraic geometry. Springer 1977. | Article | MR 463157 | Zbl 0531.14001 | Zbl 0367.14001

[Ha2] R. Hartshorne. Ample subvarieties of algebraic varieties. Springer Lecture Notes in Math. 156 (1970). | MR 282977 | Zbl 0208.48901

[Ha-Si] J. Harris and J. Silverman. Bielliptic curves and symmetric products. Proc. Amer. Math. Soc. 112 (1991), 347-356. | Article | MR 1055774 | Zbl 0727.11023

[H1] M. Hindry. Autour d'une conjecture de Serge Lang. Inv. Math. 94 (1988), 575-603. | Article | MR 969244 | Zbl 0638.14026

[H2] M. Hindry. Points quadratiques sur les courbes. C.R. Acad. Sci. Paris Sér. I Math. 305 (1987), 219-221. | MR 907946 | Zbl 0677.14005

[K-L] S. Kleiman and D. Laksov. Another proof of the existence of special divisors. Acta Math. 132 (1974), 163-176. | Article | MR 357398 | Zbl 0286.14005

[La1] S. Lang. Fundamentals of diophantine geometry. Springer 1983. | Article | MR 715605 | Zbl 0528.14013

[La2] S. Lang. Abelian varieties. Interscience, New York 1959. | MR 106225

[La3] S. Lang. Integral points on curves. Publ. Math. IHES 6 (1960), 27-43. | Article | Numdam | MR 130219 | Zbl 0112.13402

[La4] S. Lang. Division points on curves. Ann. Mat. Pura Appl. (4) 70 (1965), 229-234. | Article | MR 190146 | Zbl 0151.27401

[M1] D. Mumford. A remark on Mordell's conjecture. Amer. J. Math. 87 (1965), 1007-1016. | Article | MR 186624 | Zbl 0151.27301

[M2] D. Mumford. Abelian varieties. Oxford University Press 1974. | Zbl 0326.14012

[R1] M. Raynaud. Courbes sur une variété abélienne et points de torsion. Inv. Math. 71 (1983), 207-233. | Article | MR 688265 | Zbl 0564.14020

[R2] M. Raynaud. Sous-variétés d'une variété abélienne et points de torsion. Arithmetic and geometry: papers dedicated to I.R. Shafarevich on the occasion of his sixtieth birthday, vol I, M. Artin and J. Tate ed., Birkhäuser 1983, 327-352. | MR 717600 | Zbl 0581.14031

[R3] M. Raynaud. Around the Mordell conjecture for function fields and a conjecture of Serge Lang. Algebraic geometry, Springer Lecture Notes 1016 (1983), 1-19. | MR 726419 | Zbl 0525.14014

[Ro] F. Roth Rational approximation to algebraic numbers. Mathematika 2 (1955), 1-20. | MR 72182 | Zbl 0064.28501

[Sch1] W. Schmidt. Diophantine approximation. Springer Lecture Notes 785 (1980). | MR 568710 | Zbl 0421.10019

[Sch2] W. Schmidt. Approximation to algebraic numbers. Enseign. Math. 17 (1971), 187-253. | MR 327672 | Zbl 0226.10033

[Se] J-P. Serre. Lectures on the Mordell-Weil theorem (translated by M. Brown from notes by M. Waldschmidt) . Vieweg 1989. | MR 1002324 | Zbl 0676.14005

[Si] C. Siegel. Über einige Anwendungen diophantischer Approximationen. Abh. Preuss. Akad. Wiss. Phys. Math. Kl. (1929), 41-69. | JFM 56.0180.05

[Sz1] L. Szpiro. Séminaire sur les pinceaux arithmétiques (la conjecture de Mordell). Astérisque 127 (1985). | Numdam | MR 801916 | Zbl 0588.14028

[Sz2] L. Szpiro. Sur les solutions d'un système d'équations polynomiales sur une variété abélienne (d'après Faltings et Vojta). Séminaire Bourbaki, exposé 729, Astérisque 189-190 (1990), 429-446. | Numdam | MR 1099884 | Zbl 0746.14010

[Vi] C. Viola. On Dyson's lemma. Ann. Scuola Norm. Sup. Pisa Ser. IV 12 (1985), 105-135. | Numdam | MR 818804 | Zbl 0596.10032

[V1] P. Vojta. Siegel's theorem in the compact case. Annals of Math. 133 (1991), 509-548. | Article | MR 1109352 | Zbl 0774.14019

[V2] P. Vojta. Dyson's lemma on the product of two curves. Inv. Math. 98 (1989), 107-113. | Article | MR 1010157 | Zbl 0666.10024

[V3] P. Vojta. Arithmetic discriminants and quadratic points on curves. Arithmetic algebraic geometry, Texel '89, Birkhäuser "Progress in Mathematics" 89 (1991), 356-376. | MR 1085268 | Zbl 0749.14018

[V4] P. Vojta. A generalization of theorems of Faltings and Thue-Siegel-Roth-Wirsing. J. Amer. Math. Soc. 5 (1992), 763-804. | Article | MR 1151542 | Zbl 0778.11037

[W] A. Weil. Sur les courbes algébriques et les variétés qui s'en déduisent. Hermann, Paris 1948. | MR 27151 | Zbl 0036.16001